Research

Simple ℤ2-actions twisted by aperiodic automorphisms


Reference:

Danilenko, A. I. and Dooley, A. H., 2010. Simple ℤ2-actions twisted by aperiodic automorphisms. Israel Journal of Mathematics, 175 (1), pp. 285-299.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s11856-010-0012-2

Details

Item Type Articles
CreatorsDanilenko, A. I.and Dooley, A. H.
DOI10.1007/s11856-010-0012-2
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32427

Export

Actions (login required)

View Item